Canonical subgroups via Breuil-Kisin modules for p = 2

Shin Hattori

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Let p be a rational prime and K/Qp be an extension of complete discrete valuation fields. Let G be a truncated Barsotti-Tate group of level n, height h and dimension d over OK with 0 < d < h. In this paper, we prove the existence of higher canonical subgroups for G with standard properties if the Hodge height of G is less than 1/(p n -2(p + 1)), including the case of p = 2.

Original languageEnglish
Pages (from-to)142-159
Number of pages18
JournalJournal of Number Theory
Publication statusPublished - Apr 2014

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Canonical subgroups via Breuil-Kisin modules for p = 2'. Together they form a unique fingerprint.

Cite this